Access count of this item: 108

Files in This Item:
File Description SizeFormat 
1122-4.pdf1.64 MBAdobe PDFView/Open
Title: TORIC MODIFICATIONS OF LINE SINGULARITIES ON SURFACES (Singularity Theory and its Applications)
Authors: Jiang, Guangfeng
Oka, Mutsuo
Author's alias: 姜, 広峰
岡, 睦雄
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 49
End page: 62
URI: http://hdl.handle.net/2433/63542
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.